MathSciNet Relay Station
MathSciNet bibliographic data
MR738494 58E05 (34C25 49A10 58F05)
Ekeland, Ivar Une théorie de Morse pour les systèmes hamiltoniens convexes. (French) [A Morse theory for convex Hamiltonian systems] Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), no. 1, 19–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement